Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Dentist   »  

Get frequent mouth ulcers, used betadine mouth wash. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Why do I get frequent mouth ulcers?
- Very frequent. twice a month atleast.
- Mouth ulcer gels tried. Betadine mouth wash.
- No allergies
Posted Wed, 2 Oct 2013 in Dental Health
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer:
stress and nutritional deficiency needs evaluated

Detailed Answer:

Very often we find young males working in stressful job scenes coming to the clinic with such mouth ulcers. We generally refer them first to dental examination to look for jagged teeth, gingivitis. Once they are ruled out we put them for simple counselling and symptomatic treatment.

You can take Tab Riboflavin twice a day after meal for a month.
You can apply baking soda paste (mix with water) and apply over the ulcer 20 min before meal
Eat a lot of fruit and veggies in your diet
Yoga and meditation coupled with a game/sport will relax you.

If it is frequent the last point has to be emphasized.

Hope this is useful
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor